MathSciNet Relay Station
MathSciNet bibliographic data
MR2018927 32S22 (32S55 55R80)
Dimca, Alexandru; Papadima, Stefan Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments. Ann. of Math. (2) 158 (2003), no. 2, 473–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement